Jump to content
Sign in to follow this  
lisamarie3

Vivid nightmares and nightsweats

Recommended Posts

Anyone having problems with vivid, scary nightmares and sweats? Just started the latuda after being on paxil (and before that lexapro and before that prozac) Seems these meds make everything 1000 times worse including anxiety, panic and intrusive thoughts. 

Share this post


Link to post
Share on other sites

Sorry you are going through those, LisaMarie ! ! !  I used to have those too but haven't for a few years now.  Middle of the night panic attacks also struck me at times.  I think I was on Zoloft but am not sure.  Now I only experience vivid scary and unhappy dreams just before I wake up and then a depressed mood for an hour or so after I wake up.  Scary vivid nightmares and sweats, panic attacks and depression:  they are all just brutal experiences.  Never been on Latuda before.  I sure hope things get better for you!  Sounds just awful !  - epictetus

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...